CSpace  > 应用数学研究所
therepresentationsoftwotypesoffunctionalsonlfandlfp
SONG Yongsheng; YAN Jiaan
2006
Source Publicationscienceinchinaseriesamathematics
ISSN1006-9283
Volume49Issue:10Pages:1376
AbstractThis article gives the representations of two types of real functionals on L∞(Ω,F)or L∞(Ω,F,P) in terms of Choquet integrals. These functionals are comonotonically subadditive and comonotonically convex, respectively.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/43643
Collection应用数学研究所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
SONG Yongsheng,YAN Jiaan. therepresentationsoftwotypesoffunctionalsonlfandlfp[J]. scienceinchinaseriesamathematics,2006,49(10):1376.
APA SONG Yongsheng,&YAN Jiaan.(2006).therepresentationsoftwotypesoffunctionalsonlfandlfp.scienceinchinaseriesamathematics,49(10),1376.
MLA SONG Yongsheng,et al."therepresentationsoftwotypesoffunctionalsonlfandlfp".scienceinchinaseriesamathematics 49.10(2006):1376.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[SONG Yongsheng]'s Articles
[YAN Jiaan]'s Articles
Baidu academic
Similar articles in Baidu academic
[SONG Yongsheng]'s Articles
[YAN Jiaan]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[SONG Yongsheng]'s Articles
[YAN Jiaan]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.